Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 51, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 17, 2011, 6:01 PM EDT for Glades County, Hendry County, Florida. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 6:01 PM EDT (22:01 UTC)
- Expired
- Jun 17, 2011, 7:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Glades County, FL, Hendry County, FL
The radar
The Tampa radar (KTBW), 130 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:11 PM EDT | HAIL 0.5 | 2 E La Belle, FL | PEANUT SIZE HAIL IN PORT LABELLE. |
| Jun 17, 6:13 PM EDT | TSTM WND DMG | 1 Se La Belle, FL | REPORT OF TREE BROKEN IN HALF NEAR EDISON COMMUNITY COLLEGE IN LABELLE. |
| Jun 17, 6:15 PM EDT | HAIL 1 | Ortona, FL | LARGE HAIL REPORTED IN MUSE AND ORTONA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2890 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
581
WUUS52 KMFL 172201
SVRMFL
FLC043-051-172300-
/O.NEW.KMFL.SV.W.0051.110617T2201Z-110617T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
601 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AND CENTRAL GLADES COUNTY IN SOUTH FLORIDA.
NORTHWESTERN AND NORTH CENTRAL HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 700 PM EDT
* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF LA BELLE...AND MOVING NORTH AT 10 MPH.
ADDITIONAL STORMS WERE BECOMING SEVERE FROM MUSE EXTENDING
NORTHWEST ACROSS WESTERN GLADES COUNTY.
* THE STORM WILL AFFECT...
LA BELLE...
ORTONA...
MUSE...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
2683 8157 2697 8157 2703 8157 2704 8156
2703 8135 2704 8133
TIME...MOT...LOC 2200Z 187DEG 8KT 2675 8138
$$
GREGORIA3 follow-up statements
727
WWUS52 KMFL 172208
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
608 PM EDT FRI JUN 17 2011
FLC043-051-172300-
/O.CON.KMFL.SV.W.0051.000000T0000Z-110617T2300Z/
HENDRY FL-GLADES FL-
608 PM EDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN GLADES AND NORTHWESTERN HENDRY COUNTIES...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS FROM 1 MILE EAST OF LA BELLE TO 2
MILES EAST OF MUSE. THESE STORMS ARE CAPABLE OF PRODUCING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS OF 60 TO 70 MPH.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
2683 8157 2697 8157 2703 8157 2704 8156
2703 8135 2704 8133
TIME...MOT...LOC 2205Z 187DEG 8KT 2676 8138
$$
GREGORIA812
WWUS52 KMFL 172223
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
623 PM EDT FRI JUN 17 2011
FLC043-051-172300-
/O.CON.KMFL.SV.W.0051.000000T0000Z-110617T2300Z/
HENDRY FL-GLADES FL-
623 PM EDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WESTERN AND CENTRAL GLADES COUNTY AND WESTERN HENDRY COUNTY...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS FROM 9 MILES SOUTH LA BELLE EXTENDING
TO LA BELLE AND NORTH INTO GLADES COUNTY. THESE STORMS ARE CAPABLE
OF PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THE STORMS WERE MOVING NORTH AT 10 MPH.
STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
2683 8157 2697 8157 2703 8157 2704 8156
2703 8135 2704 8133
TIME...MOT...LOC 2221Z 195DEG 8KT 2679 8139
$$
GREGORIA152
WWUS52 KMFL 172257
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
657 PM EDT FRI JUN 17 2011
FLC043-051-172306-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-110617T2300Z/
HENDRY FL-GLADES FL-
657 PM EDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GLADES AND
NORTHWESTERN HENDRY COUNTIES WILL EXPIRE AT 700 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED. THEREFORE..THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT
700 PM EDT.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT TO EXCESSIVE LIGHTNING
CONTINUES! ALSO...GUSTY WINDS TO AROUND 40 MPH...SMALL HAIL AND
TORRENTIAL RAINS WILL CONTINUE OVER THE NEXT HALF HOUR OR SO. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2703 8132 2703 8127 2663 8121 2657 8146
2683 8157 2697 8157 2703 8157 2704 8156
2703 8135 2704 8133
TIME...MOT...LOC 2256Z 195DEG 8KT 2687 8137
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:55 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 17, 3:55 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 355 PM EDT FRI JUN 17 2011 .UPDATE...ISOLATED SEVERE TSTORMS ARE BECOMING A CONCERN ACROSS THE LAKE OKEECHOBEE REGION TO EASTERN COLLIER COUNTY...GIVEN SUCH STRONG SURFACE HEATING (UPPER 90S) AND EXCELLENT LAPSE RATES IN THE HAIL GROWTH LAYER ALONG WITH MID LEVEL DRY AIR. JUST EXTREMELY HIGH INSTABILITY. DAMAGING WINDS 60-70 MPH AND GOLF BALL HAIL IS POSSIBLE. THE HAZARDOUS WX OUTLOOK WAS UPDATED FOR THIS SEVERE POTENTIAL. /GREGORIA && .DISCUSSION...ALOFT RIDGES ARE LOCATED OVER N FL AND OVER THE NW CARIBBEAN WITH A SMALL AND WEAK TROUGH SQUEEZED BETWEEN OVER S FL. THIS IS ALLOWING SUBSIDENCE TO OCCUR OVER THE LOCAL AREA AND EVEN THOUGH THE SURFACE RIDGE AXIS TO THE NORTH HAS ALLOWED THE SE FLOW TO INCREASE LOW LVL MOISTURE OVER THE PAST 24 HRS, SHRA AND TS ARE HAVING A HARD TIME DEVELOPING. EVENTUALLY STRONG HEATING, HIGH LOW LVL MOISTURE CONTENT, AND SURFACE CONVERGENCE FROM SEA BREEZES WILL PRODUCE SCT CONVECTION, BUT MAINLY INTERIOR AND JUST INLAND FROM THE WEST COAST. THROUGH THE WEEKEND MOISTURE LVLS WILL INCREASE AND AT TIMES CLIMB TO AROUND 2" PWATS AS AN INVERTED TROUGH PASSES TO THE SOUTH. THE REGION WILL REMAIN MOSTLY UNDER THE INFLUENCE OF SURFACE RIDGE WITH THE AXIS OF THE RIDGE REMAIN NORTH OF THE AREA. SEA BREEZE CONVERGENCE WILL BE THE MAIN STORM FOCUS WITH MOST CONVECTION BEING INTERIOR AND WEST WITH THE SE FLOW. NEXT WEEK SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY/AFTERNOON, HOWEVER MODELS DO VARY SLIGHTLY WITH THE PLACEMENT OF THE UPPER RIDGE AND TROUGH OVER THE REGION WHICH MAY SLIGHTLY RAISE OF LOWER POPS DEPENDING WHERE THE PLACEMENT OF EACH FEATURE IS. && .AVIATION...SCT TO BKN CU FIELD WITH BASES AROUND 4 KFT WILL CONTINUE TO DEVELOP THROUGH THE MID/LATE AFTERNOON PERIOD AS TEMPERATURES RISE AND THE EAST COAST SEA BREEZE CONTINUES TO PENETRATE INLAND. OUTSIDE OF A FEW SHOWERS THAT HAVE ALREADY DEVELOPED ALONG THE SEA BREEZE JUST WEST OF TMB...MOST OF THE AFTERNOON ACTIVITY IS EXPECTED TO REMAIN FURTHER INLAND AND TOWARD THE GULF COAST AREAS OVER COLLIER...HENDRY AND GLADES COUNTIES THROUGH THE EARLY EVENING PERIOD. THE PRIMARY LOW-LEVEL FLOW WILL REMAIN OUT OF THE SOUTHEAST THROUGH THE 24 HR TAF PERIOD IN THE LIGHT TO MODERATE RANGE. WILL ONLY INSERT VCTS FOR THE APF TERMINAL AT THIS TIME AS THE HEAVIEST SHOWERS AND STORMS SHOULD REMAIN JUST INLAND. ANY STORMS THAT DO AFFECT THE TERMINAL...BRIEF MVFR PERIODS WILL BE POSSIBLE DUE TO REDUCED VSBYS/CIGS. A RETURN OF VFR CONDITIONS WILL BE EXPECTED THROUGH THE OVERNIGHT PERIOD WITH LIGHT WINDS. FOR SATURDAY...VERY SIMILAR CONDITIONS WILL BE EXPECTED WITH SOUTHEAST WINDS CONTINUING. 85/AG && .MARINE...THE RIDGE AXIS IS EXPECTED TO REMAIN NORTH OF THE AREA INTO EARLY NEXT WEEK WHICH WILL KEEP THE REGION IN A GENTLE TO MODERATE SOUTHEAST FLOW. THIS WILL ALSO KEEP SEAS AT 4 FEET OR LESS THROUGH THE PERIOD. && .FIRE WEATHER...MOISTURE LEVELS ARE EXPECTED TO REMAIN OUT OF CRITICAL VALUES THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 91 77 90 / 10 30 30 40 FORT LAUDERDALE 80 90 79 89 / 10 30 30 40 MIAMI 79 92 79 90 / 10 30 30 40 NAPLES 76 92 74 91 / 20 40 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...04/AT AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 17, 3:44 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 344 PM EDT FRI JUN 17 2011 FLZ063-066>075-168-172>174-180400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 344 PM EDT FRI JUN 17 2011 ...A FEW SEVERE THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE REGION THROUGH EARLY THIS EVENING.... ...AFTERNOON HEAT INDICES 100 TO 104 DEGREES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE LAKE OKEECHOBEE REGION AND TOWARD THE GULF COAST. A FEW THUNDERSTORMS ACROSS INTERIOR COLLIER...GLADES...HENDRY...AND INTERIOR PALM BEACH COUNTY MAY BECOME SEVERE CONTAINING DAMAGING WINDS AND LARGE HAIL. WIND: DAMAGING WINDS OF 60 TO 70 MPH WILL BE POSSIBLE ACROSS THE LAKE OKEECHOBEE REGION INTO EASTERN COLLIER COUNTY. HAIL: LARGE HAIL OF HALF DOLLAR TO GOLF BALL SIZE WILL BE POSSIBLE ACROSS THE LAKE OKEECHOBEE REGION. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON, EXCEPT THE IMMEDIATE EAST AND WEST COASTS. RIP CURRENTS: SOUTHEAST WINDS AROUND 10 KNOTS WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF PALM BEACH, BROWARD AND MIAMI-DADE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 17, 3:36 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 336 PM EDT FRI JUN 17 2011 FLZ067-172015- INLAND PALM BEACH COUNTY FL 336 PM EDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN AND CENTRAL RURAL PALM BEACH COUNTY * UNTIL 415 PM EDT * AT 331 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A RAPIDLY DEVELOPING THUNDERSTORM 13 MILES EAST OF OKEELANTA...AND MOVING NORTHWEST AT 5 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL PALM BEACH COUNTY AND STATE ROAD 880. ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP FURTHER TO THE NORTH ACROSS NORTH CENTRAL RURAL PALM BEACH COUNTY. THESE STORMS COULD MOVE INTO THE SOUTH BAY...BELLE GLADE...AND PAHOKEE AREAS BY 430 PM. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2656 8077 2685 8042 2656 8036 2641 8054 TIME...MOT...LOC 1934Z 148DEG 6KT 2654 8051 GREGORIA
Special weather statement, Jun 17, 3:43 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT FRI JUN 17 2011
FLZ070-071-172030-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL
343 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BROWARD COUNTY
EAST CENTRAL COLLIER COUNTY
* UNTIL 430 PM EDT
* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MICCOSUKEE SERVICE
PLAZA...AND MOVING NORTHWEST AT 10 MPH. ADDITIONAL STRONG STORMS
WERE DEVELOPING OVER THE BIG CYPRESS OF EASTERN COLLIER COUNTY.
* THE STORM WILL AFFECT...
BIG CYPRESS NATIONAL PRESERVE...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2626 8128 2625 8127 2626 8088 2633 8088
2633 8074 2607 8065 2587 8118
TIME...MOT...LOC 1943Z 157DEG 7KT 2612 8078
GREGORIASpecial weather statement, Jun 17, 4:23 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 423 PM EDT FRI JUN 17 2011 FLZ066-067-070-071-172100- HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND PALM BEACH COUNTY FL 423 PM EDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BROWARD COUNTY SOUTHWESTERN PALM BEACH COUNTY SOUTHEASTERN HENDRY COUNTY EAST CENTRAL COLLIER COUNTY * UNTIL 500 PM EDT * AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MICCOSUKEE SERVICE PLAZA TO MILE MARKER 60 ON ALLIGATOR ALLEY...AND MOVING NORTHWEST AT 10 MPH. * THE LINE OF STORMS WILL AFFECT... MILE MARKER 60 ON ALLIGATOR ALLEY... HOLEY LAND WILDLIFE MANAGEMENT AREA... BIG CYPRESS SEMINOLE INDIAN RESERVATION... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH THESE STRONG THUNDERSTORMS. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2604 8057 2608 8107 2632 8132 2650 8070 TIME...MOT...LOC 2022Z 137DEG 9KT 2627 8081 2618 8105 GREGORIA
Special weather statement, Jun 17, 5:06 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT FRI JUN 17 2011
FLZ067-172130-
INLAND PALM BEACH COUNTY FL
506 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 530 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CANAL POINT...AND MOVING
NORTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
AREAS BETWEEN CANAL POINT AND THE MARTIN COUNTY LINE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2688 8044 2679 8055 2687 8064 2690 8062
2693 8062 2696 8062 2696 8061 2696 8048
TIME...MOT...LOC 2105Z 114DEG 8KT 2690 8060
GREGORIASpecial weather statement, Jun 17, 5:34 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
534 PM EDT FRI JUN 17 2011
FLZ063-172200-
GLADES FL
534 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GLADES COUNTY
* UNTIL 600 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF VENUS...AND MOVING
NORTHEAST AT 15 MPH. ADDITIONAL STRONG STORMS WERE DEVELOPING TO
THE SOUTHWEST ACROSS RURAL WESTERN GLADES COUNTY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2705 8133 2703 8133 2684 8148 2688 8157
2697 8157 2704 8156 2703 8135 2713 8126
2712 8125
TIME...MOT...LOC 2134Z 211DEG 15KT 2702 8141
GREGORIASpecial weather statement, Jun 17, 5:57 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI JUN 17 2011
FLZ063-066-172245-
GLADES FL HENDRY FL
557 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
GLADES COUNTY
NORTHERN HENDRY COUNTY
* UNTIL 645 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF DEVILS GARDEN TO 7 MILES SOUTHEAST OF LA BELLE...AND
MOVING NORTHWEST AT 15 MPH. ADDITIONAL STRONG STORMS OVER LAKE
OKEECHOBEE WILL MOVE NORTHWEST TO AFFECT NORTHEASTERN GLADES
COUNTY. STRONG STORMS CONTINUE OVER WESTERN GLADES COUNTY AS WELL.
* THE LINE OF STORMS WILL AFFECT...
MOORE HAVEN...
LA BELLE...
ORTONA...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2720 8093 2707 8094 2704 8093 2703 8097
2705 8097 2698 8107 2692 8107 2693 8110
2690 8111 2683 8106 2682 8094 2663 8094
2653 8155 2665 8157 2703 8157 2703 8127
2712 8127 2713 8118 2720 8117 2722 8109
TIME...MOT...LOC 2155Z 137DEG 12KT 2669 8111 2668 8140
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:10 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Jun 17, 3:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 17, 3:43 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| Jun 17, 4:23 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jun 17, 4:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 37 min |
| Jun 17, 4:33 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 42 min |
| Jun 17, 4:57 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 17, 5:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 24 min |
| Jun 17, 5:12 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 38 min |
| Jun 17, 5:34 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jun 17, 5:57 PM EDT | Special Weather Statement | MFL | Glades | 48 min |
| Jun 17, 6:30 PM EDT | Areal Flood Advisory | MFL | Glades, Hendry | 109 min |
| Jun 17, 7:01 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.